# SDR AWXA200400268

- Difficulty date: February 25, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 61,016 hours, 37,852 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 6546812104
- Condition: Corroded
- Location: Lavatory Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-20 CHECK EXFOLIATION CORROSION WAS FOUND ON RT AFT LAVATORY FLOOR STRAP BETWEEN BS 1020 AND BS 1025, RBL 27, WL 208.  MAINTENANCE REMOVED CORRODED RT AFT LAVATORY FLOOR STRAP FROM BS 1020 TO BS 1025, RBL 27, WL 208; FABRICATED A NEW REPLACEMENT STRAP PER DWG 65-46812; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02 FIG 8 PG 38.
